# SDR CA041222019

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PW305B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Condition: Activated
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAXI PRIOR TO TAKEOFF,  THE CREW WERE ALERTED TO SMOKE EMINATING FROM THE ENGINE.  ON TAKEOFF THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO POINT OF DEPARTURE.  INITIAL INSPECTION REVEALED THE EMERGENCY FUEL SHUT-OFF VALVE HAD ACTIVATED.  PWC WILL INVESTIGATE THE EVENT AND SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE, ONCE DETERMINED.
